I went to the doctor due to blurry vision, the did some tests and a retinal specialist said I had a choroiditis. A few days later went back for a check up. Seemed to get better on its own, retinal specialist requested a follow up week later. 5 days later was back with worsening vision. The dr said I had choroidal neovascularization and recommended an avastin shot that day, which i had. That was 3 days ago. Trying to understand what is going on with my sight. I am 43 years old with high myopia but otherwise healthy. Can my vision be restored? Trying to understand the risks and prognosis at this point, all comments are appreciated.
Your questions can only be answered by the Eye MD retina specialist that did the injection. make a list and ask next time in. It is unlikely that he/she will be able to tell you how much of your vision will return. There are quite a few causes of choroidal neovacularization and you will need to ask which cause you have.
Thanks for your reply. Part of my concern is that I have asked what causes this condition, how best to control it, can it reoccur, etc. the answer I have gotten is
" no one really knows why this happens, in your case it's likely from the high level of near sightedness, it can reoccur, we can't predict if these injections will help you, but they have shown some promise with little risk"
Given my age and, like everyone else, vision is key to my profession, I want to ensure I'm doing all I can to help achieve the best outcome for myself. Your advice and comments are appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.